|09-13-2007, 01:39 AM||#1|
is another side effect, so to say, of having pcos water retention? it seems like i just keep filling up with water! i've gained 4 lbs easily these past few days and i'd imagine it's just fluid b/c i haven't been eating all that much lately. if so, does anyone know of anyways to become unbloated with fluids?!
|09-13-2007, 03:52 PM||#2|
Join Date: Sep 2007
Location: Houston Texas
I have the same problem. I cant wear tennis shoes or socks because my legs will swell so much. My dr prescribed a birth control with Lasik in it to help. It did help .. but I had to stop taking it due to other problems.
Yasmin.. not usre of the dosage is what she gave me. Hope to shed some light....
|09-13-2007, 04:28 PM||#3|
Join Date: Apr 2006
Location: New Brunswick, Canada
Water, water, and more water!!!
Sounds silly, I know - you lose water by drinking more water!!! :P
Also, get the legs moving. Walking is best, but I went through a period where I couldn't walk for more than 10 minutes before my feet would start to fall asleep, and I mean like wooden blocks!!! :shock:
I ended up going to a gym, and did the treadmill for as long as I could take it, but focused on other activities & did floor-work to get my aerobic activity (took a medicine ball in both hands, lay down on my back with my knees bent up and my hands on the floor above my head, and rapidly sat up and touched the medicine ball to the floor between my ankles!!! Now THAT was a work-out!!! :shock: ).
Basically, do what you can, but try to push yourself a little further every day. Eventually, it WILL start to get better!!! I found the Cinnamon really helped, too, as it makes you more sensitive to Insulin, the main cause of PCOS.
Good luck, ladies!!! 8)
Registered Massage Therapist
2200-hour program in Canada
Focus on women's health and managing chronic health issues
Diagnosed PCOS 1994
Cannot tolerate BCP
No treatment for 12 years
Now, Metformin 1,500 mg/day, Fish Oil, D3, good multi